# SDR 249TR0011

- Difficulty date: December 24, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,005 hours, 26,576 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P & F/D mode indicates TO/GA prior to take-off without input from crew & IAS changes to 165 knots on its own.  Cleaned #2 throttle TO/GA switch, performed AP/FD bite test per MM 22-11-01.System tests normal.
